Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Had one iron tablet black stools

Premium Questions

doctor1 MD

transaction number 0000  I have had a baby 11 days ago and have black poo I also had this during pregnancy is this normal? I have been put on iron tablets before and after pregnancy, given antibiotics due ...

doctor1 MD

Just empty my stoma bag and had black poo not on any tablets not eaten anything diffrant a part from having a open wound I'm ok ...

doctor1 MD

I have started taking iron tablets and have very black stools. The side effects say that this is normal. Also I have been passing large black stools at least 3 times a day which is unusual for me. I ...

doctor1 MD

black. I used iron tablets and stopped a month ago. I am bit worried, my weight is same, appetite .... But doctor, I am using this medication since 15 day, the moment i started using my stool was sometimes black ...

doctor1 MD

feeling weak and black stools took pepto bismal yesterday and 2 days ago iron pills I have been diagnost with Gastritist ...

Public Forum Discussions

doctor1 MD

transfusions. Discharged with instructions to take iron capsules 150 mg daily. not feeling better. now more fatigue and tight chest. Dr. says to keep on taking. iron pill. He will eventurally will feel better. His ...

doctor1 MD

was told my iron level was fine but they give me iron tablets anyway since taking them I started feeling light headed and have experienced black stools is this normal please ...

doctor1 MD

that if you take iron pills and im taking an anti inflammatory meditation can be suspect. Also I took sample out of toilet bowl and I use cleaner which is a blue/green color. That is not recommended. My stool ...

doctor1 MD

My last T-Mobile stools were black. My colonoscopy was negative and my EDG showed an inactive ulcer ... times in last year but they can t find where I m bleeding from. My iron was low and they gave me iron IV ...

doctor1 MD

I have been passing black tar like stools for five days now. It all sarted when I noticed a stool with strip of black and brown . now its walways black . I dont take iron pills and the omly other thing going ...

doctor1 MD

Male, 5 months old, history of blood/mucos in stool. Born at 34 weeks and on Neosure formula. After 2 months started to have maroon/dark red/brown blood and mucus mixed in stool. Switched ...

doctor1 MD

hi, my child is of 3 months and having heart problem i.e, large vsd, so he has been given victofol syrup and ciplar 10 tablets. now when he does poti , there are some black colour lumps and the colour ...

doctor1 MD

everyday (NOT THE FIRST TIME WHEN I EXCRETE IN THE MORNING). Can you please clarify if the black stools ... that Bile Salt is still present in the Urine and my Bilirubin was 4.8, so I took tablets for 4 days and I m ...

doctor1 MD

Hi doctor, Today morning after having breakfast, (Semolina, Boiled egg and milk) I consumed Iron tablet as usual. I felt tired. Later after having lunch, I had loose motion black in color. Now I am ...

doctor1 MD

Hi, im a 20 year old female and my doctor put me on some iron tablets the other week called ferrous sulphate I have to take 1 twice a day. My stool has now turned black and last 2 times ive been ...

Mobile Questions and Answers

doctor1 MD

It may cause black stool.

doctor1 MD

Hello, There is nothingto worry because iron tablets used to correct anaemia cause black stools.Your medications are causing it. Thanks

doctor1 MD

Side effect of Iron tablets. You should not take it empty stomach. Stomach full reduces the absorption of Iron. so it should be quarter filled.